# SDR C2XA11CL165

- Difficulty date: July 11, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 23,295 hours, 12,488 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: CS500060D4A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

ORD FLT 5814 THE CREW REPORTED A PITOT HEAT 3 FAIL MESSAGE ALONG WITH A ELECTRIC SMELL.  MAINTENANCE REPLACED THE NR 3 PITOT CURRENT SENSOR.  OPERATIONAL CHECKS WERE GOOD.
